# SDR DALA1211383117

- Difficulty date: February 22, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 152WG PUNCTURED DAMAGED AREA MEASURES L=1.5" X W=1.0".  N/R 150/34.  FABRICATED FLOOR PANEL 152WG PER DWG 3D25-40532.  RETAIN FOR RECORDS.
